Irini-Eleftheria Mens ; Oded Maler - Learning Regular Languages over Large Ordered Alphabets

lmcs:1589 - Logical Methods in Computer Science, September 17, 2015, Volume 11, Issue 3 -
Learning Regular Languages over Large Ordered Alphabets

Authors: Irini-Eleftheria Mens ; Oded Maler

This work is concerned with regular languages defined over large alphabets, either infinite or just too large to be expressed enumeratively. We define a generic model where transitions are labeled by elements of a finite partition of the alphabet. We then extend Angluin's L* algorithm for learning regular languages from examples for such automata. We have implemented this algorithm and we demonstrate its behavior where the alphabet is a subset of the natural or real numbers. We sketch the extension of the algorithm to a class of languages over partially ordered alphabets.

Volume: Volume 11, Issue 3
Published on: September 17, 2015
Submitted on: November 14, 2014
Keywords: Computer Science - Logic in Computer Science,Computer Science - Artificial Intelligence,Computer Science - Formal Languages and Automata Theory


Consultation statistics

This page has been seen 438 times.
This article's PDF has been downloaded 379 times.